Medical Questions > Conditions and Diseases > High Blood Pressure and Hypertension Forum

blood pressure meds making me like a zombie 3 hrs aftertakingit

User Profile
does anyone know if there is a generic beta blocker on a $4 plan for hypertension that wont make you extremely sleepy. i was on bystolic 5 mg and it didnt malke feel sleepy . but it was too expensive so i had to switch to atenolol 50 mg but right after i took it for like 3 hours i felt like a zombie and like it was a little harder to breathe. but i could have been my axiety kickin in because i was scared of what it made me feel like.. i just took my first one last night. i just do not like the way it made me feel. i liked bystolic a whole lot better. -jess
Did you find this post helpful?
|

replied November 22nd, 2010
Hi Jessika, have you tried other methods of controlling your blood pressure like meditating, deep breathing, yoga, exercise, weight loss. Most medications have dramatic side effects. If it is not fatigue it will be something else.
|
Did you find this post helpful?

replied December 26th, 2010
Hi, Beta blockers slow the heart rate so will make you sleepy,I was on them for a while and took myself off them,Are you a little bloated do you have a lot water ie swollen ankles,?You may be better of with water tablets these can lower the blood pressure.x
|
Did you find this post helpful?
Quick Reply
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....